# SDR W8PA970079

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812187
- Condition: Corroded
- Location: Bs 1008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION BS 108, LBL 8, WL 208 (INTERCOSTAL).  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REMOVED DAMAGED INTERCOSTAL, INSTALLED NEW INTERCOSTAL.  (M)
